MathSciNet Relay Station
MathSciNet bibliographic data
MR1646710 62J07
Fu, Wenjiang J. Penalized regressions: the bridge versus the lasso. J. Comput. Graph. Statist. 7 (1998), no. 3, 397–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement